• Hopefulinnh's Avatar

    Hopefulinnh shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • Hopefulinnh's Avatar

    Hopefulinnh started following

  • Hopefulinnh's Avatar

    Hopefulinnh shared an experience

    Drug or Chemo Therapy (Chemotherapy)

  • Hopefulinnh's Avatar

    Hopefulinnh shared an experience

    Procedure or Surgery (Lumpectomy)

  • Hopefulinnh's Avatar

    Hopefulinnh shared an experience

    Oh No (Diagnosed)

  • Hopefulinnh's Avatar

    Hopefulinnh asked a questionBreast Cancer

    Taxol rash

    • BuckeyeShelby's Avatar
      BuckeyeShelby

      Did you have an IV leak? That was the only time I had anything like a rash w/Taxol. The burn itchy thing lasted about 3 weeks, but I think I'm just getting full feeling back, and it happened in December. Hope your rash gets better soon.

      over 4 years ago
    • Hopefulinnh's Avatar
      Hopefulinnh

      No leak. It is a side effect of taxol, though not everyone gets it. Lucky me got all the possible taxol side effects. I did find a lotion at a natural food store. All natural ingredients, it is working, slowly, but it is looking better and going away. It is from derma e and is called psorzema.

      over 4 years ago